# SDR 07FDEA01031

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,028 hours, 18,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR OF AN EXTERNAL DOUBLER BETWEEN C91/92, ABOVE SKIN LAP BETWEEN P35 AND P41 LT.  REPAIR VERIFICATION, PERFORMED IAW SIA-NRC: RAS/DAHAM/1020/99 ISSUE "A", EA FOR TRACKING: 6-5319-101259.
